# SDR CALA2023032400845

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: 141A57503
- Condition: Corroded
- Location: Sta 293 Rbl 25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 293 RBL 25 POSSIBLE CORROSION ON FLOOR BEAM (REF AAR NR 9996 0038) REMOVED & REPLACED INTERCOSTAL BTW STA 293 & 277 IAW B737-800 SR M 51-40-02-0G-0 & BOEING DWG 141A5750 REV. A (SFR 1031721 REV 0 (WORK ACCOMPLISHED BY V938333 & AAR QC A-50 V931572)
